# SDR UALA2011041101717

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 56,290 hours, 20,768 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 225
- Condition: Malfunctioned
- Location: Cockpit Windshie
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD HOT TO THE TOUCH AFTER ARRIVAL.  PULLED RT WINDOW HT CB'S.   RT WINDSHIELD HEAT CONTROLLER REPLACED.  F/O WINDSHIELD CRACKED.  REPLACED WINDOW.    OPS CHECKED GOOD.
